| Catalog Number |
297500910 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Customer reports that they received a second entire hip set with rust on almost every part of the kit on (b)(6) (this 2nd kit was sent to replace the first one sent on and received on (b)(4).This kit went to customer on (b)(6) 2017 and was new at the time (1st use), it came back to st priest and was checked on (b)(6) 2017.Then it goes to customer on (b)(6) this year.Impacted products will be filled in when we will received the kit back on st priest.See photos attached.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.